MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number EAD-P1-013
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation, therefore; no root cause can be confirmed at this time.
 
Event or Problem Description
Information was received that the patient was experiencing a loss of distraction.
 
Additional Manufacturer Narrative
The device was received and visual inspection confirmed the reported event.The root cause of the reported event was due to an operator error.

Brand Name
PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key9446221
Report Number3006179046-2019-00181
Device Sequence Number19641298
Product Code HSB
UDI-Device Identifier00856719002060
UDI-Public856719002060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEAD-P1-013
Device Lot Number9061007BAB
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer05/28/2020
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1